# SDR AWXA960550

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED C-10 MAINTENANCE CHECK, FOUND RIGHT 685 FRAME BOTH BUSINGS FOR BOTTLE PIN ARE WORN AND MIGRATING.  REPAIRED FRAME 685 RIGHT PER ER 3-53-15-09.  ENGINEERING REF, TCO-PAN-96-1300RR.  (M)
